# SDR REXA2021070600484

- Difficulty date: July 4, 2021
- Submitted: July 6, 2021
- Operation: Air carrier
- Aircraft: N601LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15145
- Aircraft time: 31,331 hours, 20,902 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Relay
- Part number: M8353617002L
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS ARE ON WHEN EMERGENCY LIGHT SWITCH IN THE ARMED POSITION.  REMOVED & REPLACED EMERGENCY LIGHT RELAY IAW AMM 33-51-19. OPS CHECK GOOD AT THIS TIME.
